A kind of simplified Pickands-type estimator (Chinese)

Peng, Zuoxiang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :539-542

Locate this article in:

Bibtex

@article{CIS-145337,
  Author = {Peng, Zuoxiang},
  Title = {A kind of simplified Pickands-type estimator (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {539--542},
  Keywords = {Asymptotic normality}
}

Similar articles